Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 79-88
http://dx.doi.org/10.1155/S0161171287000103

On Bazilevic functions

Mathematics Department, Girls College of Education, (Science Section) Sitteen Road, Malaz, Riyadh, Saudi Arabia

Received 23 January 1985; Revised 28 June 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalida I. Noor and Sumayya A. Al-Bany, “On Bazilevic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 79-88, 1987. https://doi.org/10.1155/S0161171287000103.